| Model Number |
H74939185202210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified right anterior tibial artery.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 5 atmospheres.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k141521, k162350.